Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34431
Title: A dual parametrization method for convex semi-infinite programming
Authors: Ito, S
Liu, Y
Teo, KL
Keywords: Semi-infinite programming
Convex programming
Optimality condition
Duality
Converse duality
Quadratic semi-infinite programming
Linear semi-infinite programming
Issue Date: 2000
Publisher: Kluwer Academic Publishers
Source: Annals of operations research, 2000, v. 98, no. 1, p. 189-213 How to cite?
Journal: Annals of operations research
Abstract: We formulate convex semi-infinite programming problems in a functional analytic setting and derive optimality conditions and several duality results, based on which we develop a computational framework for solving convex semi-infinite programs.
URI: http://hdl.handle.net/10397/34431
ISSN: 0254-5330 (print)
1572-9338 (online)
DOI: 10.1023/A:1019208524259
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
Citations as of Mar 25, 2017

Page view(s)

15
Last Week
0
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.